It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-01-2010, 07:48 PM   #1
Newbie
(female)
 
Join Date: May 2010
Posts: 1
msnascarfan HB User
Having to stop LITHIUM after 30 years

My mom was diagnosed with bipolar 30 years ago and has been on lithium that long. Recently, the doctor found that her kidneys are only functioning at 45%. HUGE shock to the entire family. So they told her that she has to stop taking the lithium. She, naturally, is so worried about this as she can remember how she felt without it. Has one here been through this? Taken off of lithium for any reason? What did they put you on? Did it work as well? If you had kidney problems, did they get better? Our family is so concerned about all of this and want to do ANYTHING we can to help her!

Thanks in advance for any help you can give.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Has anyone stopped taking lithium? grayfox Bipolar Disorder 8 01-08-2012 05:51 PM
Lithium fatnick Depression 1 05-03-2010 03:48 AM
lithium dcomella Bipolar Disorder 6 10-06-2007 10:46 AM
IS ANYONE ON 600mg OF LITHIUM INSTEAD OF 900mg? salty Bipolar Disorder 10 05-29-2007 04:27 PM
Lithium builds gray matter in bipolar brains TV in RV Bipolar Disorder 15 04-25-2007 12:20 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:39 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!